MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number N/A
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint effusion (4849)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case (b)(6) rk rev.As reported via legal documentation: pre & post operative diagnosis: right total knee arthroplasty with polyethylene failure.Indications for procedure: the patient is a 79-year-old female with history of right total knee arthroplasty, which initially performed well and then resultantly starting to have pain and effusion.A workup of the fusion with esr and crp was performed, which was negative for infection and also a ct scan to evaluate for osteolysis and loosening, which was no significant of either.Medial part of the polyethylene recall within the fusion that is constant without otherwise any other etiology.The patient did also have some asymmetry on the polyethylene on the standing x-ray.Because of all these things, the need for polyethylene exchange and associated synovectomy was expressed.From procedure in detail: during medial parapatellar arthrotomy, a large affusion with no purulence or metallosis could quickly be seen.Upon removal of the polyethylene, it was stated "we could easily see destruction of the medial compartment with delamination and pitting and discoloration or fracture of the posterior lip of the polyethylene." inspection of the tibial tray did not yield any metallic falling off of it.Patient transferred to the recovery room in stable condition.No complications occurred throughout the case.No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.No additional information available.(b)(4), 02-012-48-1509 - logic cr tib insert slope +, sz 1.5, 9 mm.Serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k111400.Concomitants: 4695534, 02-010-03-0315 - logic cr femoral cem, right, sz 1.5; 5602889, 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t; 5545398, 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 4695534, 02-010-03-0315 - logic cr femoral cem, right, sz 1.5; 5602889, 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t; 5545398, 200-02-29 - three peg patella 29mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523782617
MDR Report Key16765505
Report Number1038671-2023-00740
Device Sequence Number2920742
Product Code JWH
UDI-Device Identifier10885862144379
UDI-Public10885862144379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date08/16/2019
Device Model NumberN/A
Device Catalogue Number02-012-48-1509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale